# SDR FDEA201401070049

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 28,087 hours, 14,766 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF.  JACKED ACFT AND SWUNG GEAR IN BOTH SYSTEMS, WENT UP AND LOCKED OK, PROCEEDED TO LUBE BOTH MLG BOGI BEAMS AND ALL FITTINGS. FOUND WATER IN SEVERAL MAIN BOGIE DURING LUBE.  LUBED UNTIL ALL WATER REMOVED. REPEATED GEAR SWINGS, NO FAULTS.
